MAUDE Adverse Event Report: EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. PS TIBIAL INSERTS SZ 4, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 204-24-09
Medical Device Problem Codes Fracture (1260); Detachment of Device or Device Component (2907); Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Synovitis (2094); Osteolysis (2377); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/17/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via legal documentation that a patient had a right knee procedure on (b)(6) 2012 and then it was revised on (b)(6) 2019.Patient required revision surgery for issues including but not limited to joint pain, joint swelling and stiffness, tissue damage, polyethylene wear, osteolysis, synovitis, fracture of the tibial component, failure of the polyethylene insert locking mechanism.
 
Additional Manufacturer Narrative
D10: concomitant devices: 04241 203-96-10 - (11-2325) stryker 2000 90x13mm.050" 1.27mm.1921191 201-78-10 - holding pin headed long 2 pack.1937255 201-78-10 - holding pin headed long 2 pack.2301788 201-78-15 - holding pin mini sharp point 4 pk.2482444 204-04-44 - trapezoid tibial tray sz 4f/4t.2487745 200-02-35 - three peg patella 35mm.2490745 234-03-04 - optetrak asy,ps cemented femoral, sz 4.2w531 203-96-01 - (11-2222) saw blade new stryk (.050).04241 203-96-10 - (11-2325) stryker 2000 90x13mm.050" 1.27mm.H7: recall number (z-0019-2022).H3: the revision reported was likely the result of prosthesis wear of the tibial insert.The cause of prosthesis wear is generally a combination of risk factors including, use error, implant positioning, implant size selection, and patient factors.However, this cannot be conclusively determined with the information provided.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, fracture, disassembly, and/or due to inclusion of the polyethylene in the packaging recall.However, the reported prosthesis wear, fracture, and disassembly could not be confirmed and potential contributions of manufacturing, user, or patient-related considerations to the event could not be assessed as the devices were not available for evaluation and no images, radiographs, or relevant clinical information was provided.H6: corrected health effect, medical device and investigation clinical codes.

Brand Name
PS TIBIAL INSERTS SZ 4, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19165130
Report Number1038671-2024-00950
Device Sequence Number7873618
Product Code JWH
UDI-Device Identifier10885862048387
UDI-Public10885862048387
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K933610
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/29/2017
Device Catalogue Number204-24-09
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Supplement Date Received by Manufacturer11/30/2024
Initial Report FDA Received Date04/23/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown